Share Facebook


 
01-05-2016, 01:28 PM   #31
DanaBanana
Senior Member
 
DanaBanana's Avatar
 
Join Date: Dec 2015
Location: British Columbia

My Support Groups:
Great news.
Thank you, Ron ;-)
01-05-2016, 03:21 PM   #32
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
You are welcome

__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
01-11-2016, 04:03 PM   #33
DanaBanana
Senior Member
 
DanaBanana's Avatar
 
Join Date: Dec 2015
Location: British Columbia

My Support Groups:
My gp prescribed morphine for pain right now and sent me for hip xrays as that pain has grown acute and I can hardly walk. I got those done on Saturday,to check for osteonecrosis. I don't have the results yet. My gi dr then called Friday and added a Tb skin test and chest xray, both of which which I'm getting done today. He's being thorough in light of the relentless fevers.
Birthday was yesterday, turned 40 and watched my Seattle Seahawks win, from the comfort of my recliner lol
01-13-2016, 12:03 PM   #34
RickS
 
Join Date: Jan 2016
Location: Ontario,Canada

My Support Groups:
Hi Dana & others,

I have CD now for about 20 years. In the ileum. 2 resections. I am on mtx now for about a year now. It has arrested the CD, for the most part but just recently I have felt the ileum start to throb again. I am am presently on 0.6cc Sandoz mtx weekly. 5mg pill of folic acid 2 days after my injection.
I do not get fevers, but I do get nausea all the time. 2nd,3rd day after injection is the worst. Worst is when my stomach is empty, in the morning.
A lot to read, in your case, i did come across a few statement, I can add my experience.
"Maybe I should just smoke a bowl....at least weed is "natural" lol"
"Exhaustion and brain fog from the mtx leave me struggling to think clearly most days"

If you are in a fog from mtx, then might as well add to the fog and help with some of the other symptoms, so Dr Rick suggests to try ....
Get a vapourizer, I use a vapour daddy &/or try some of that high CBD extract, tinctures or oil are suggestions. Look into Rick Simpson oil and read the threads in the MM section. I can say MM is the least toxic to you body of all that BIG pharma can offer.
Suggest to read these threads linked below, FrancisK7, Darster experiences/information, very interesting, as I only read them today.

http://www.crohnsforum.com/showthread.php?t=65002

http://www.crohnsforum.com/showthread.php?t=73489"



Good Luck
Rick

Last edited by Jennifer; 01-13-2016 at 06:04 PM. Reason: Link removed, sale of items is against forum rules.
01-16-2016, 01:59 PM   #35
DanaBanana
Senior Member
 
DanaBanana's Avatar
 
Join Date: Dec 2015
Location: British Columbia

My Support Groups:
I'm back on injections after switching from it to pill form. The pill was awful. No nausea for me with injections. Feeling like I'm a million years old today. Just trashed. I have a Gi appt on Tuesday so we shall see what the next step is but I'm going to being up medicinal marijuana. If anything for pain control. Thanks dr Rick for your input. ;-)
01-27-2016, 03:22 AM   #36
Marie23
 
Marie23's Avatar
I think part of my problem is withdrawl on days I am not taking the maximum dose of Norco. I have to be dependent on them after 5 years. It's not like I am going cold turkey on myself. It's taking 3 instead of 4 or 5 pills. I don't get high from them and the days of less pain are few. I feel doomed. Every time I need a procedure or surgery I expect the results will also reduce my pain.
My doctors blow off the chills and fevers as they are not over 100 degrees and I often have a UTI as well.

I have nausea too but think it's a symptom I am becoming dehydrated. I have to take prescribed medication PRN or I toss my cookies. I'm glad that you are doing better with the injections. I have migraines too but the medication I'm on usually keeps the headaches away. Nausea can be worse than headaches. The kind of nausea that is worse than any hang over I had back in the day.

I need beter ways of relieve my pain and misery.
01-27-2016, 04:43 PM   #37
DanaBanana
Senior Member
 
DanaBanana's Avatar
 
Join Date: Dec 2015
Location: British Columbia

My Support Groups:
I think part of my problem is withdrawl on days I am not taking the maximum dose of Norco. I have to be dependent on them after 5 years. It's not like I am going cold turkey on myself. It's taking 3 instead of 4 or 5 pills. I don't get high from them and the days of less pain are few. I feel doomed. Every time I need a procedure or surgery I expect the results will also reduce my pain.
My doctors blow off the chills and fevers as they are not over 100 degrees and I often have a UTI as well.

I have nausea too but think it's a symptom I am becoming dehydrated. I have to take prescribed medication PRN or I toss my cookies. I'm glad that you are doing better with the injections. I have migraines too but the medication I'm on usually keeps the headaches away. Nausea can be worse than headaches. The kind of nausea that is worse than any hang over I had back in the day.

I need beter ways of relieve my pain and misery.
Hugssss. I've been nauseated for the past two days. Upping my H2o as we speak.

My gi dr appt went alright. I've be so friggen sick. The've decided my constant fevers are just part of the crohns, determined my crohns is worse than initially thought, and decided to begin Humira in addition to the weekly MTX. I get my loading dose tomorrow and the later in the evening, my usual mtx. Curious how shitty I'm gonna feel above my usual trash after mtx. I have the morphine I can take every 4 hrs but I only take it at night. Maxeran for nausea which I have been taking more of the last couple days. Ativan for the anxiety that keeps me sleepless at night. I'm super depressed right now...angry, actually. I'm angry about all of this. I know anger passes and it pisses me off that it's not passing fast enough. I just want to run away from life for a few days. Love my family, but I just want to be alone in my misery. Not permanently, just for a few days. Sigh. My rainbows and butterflies outlook is strained at the moment. Its a rare occurrence for me and makes me super uncomfortable but all I can do is roll with it.

Cheers to us gloom and dormers lol
01-27-2016, 07:59 PM   #38
Marie23
 
Marie23's Avatar
I'm glad they are paying attention to your problems. There are several gal's that unfortunately discovered they had crohn's vs UC, after getting their coloectomies and j-pouches. Humira has been a God send for them. They like it better than Remacaid as they give themselves shots instead of infusions. I hope it works well for you too.

I know how you feel. There are many things you want to do for your family and the gas is just not there. Our adrenaline can only take us so far until none left please don't overdo things. I worry that others will push themselves into fibromyalgia and chronic fatigue, like I did. So take care of you and hopefully you are past the worst of it.

Our kids are adults now but I needed a break several years ago. I went to a fellow j-poucher's home for 10 days 3,000 miles away. She went to work everyday and did her normal evening activities while I took it easy & It was great. No one expected anything from me. If I'd visited family or close friends it would have stressed me. Maybe you can get some "you" time to recoup in a similar way after things srttle down. It's difficult to go that far away from your doctors when your treatment plan is evolving. You will get through this. You know how to be a fighter and will beat back that nasty IBD!
01-27-2016, 08:03 PM   #39
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Hugssss. I've been nauseated for the past two days. Upping my H2o as we speak.

My gi dr appt went alright. I've be so friggen sick. The've decided my constant fevers are just part of the crohns, determined my crohns is worse than initially thought, and decided to begin Humira in addition to the weekly MTX. I get my loading dose tomorrow and the later in the evening, my usual mtx. Curious how shitty I'm gonna feel above my usual trash after mtx. I have the morphine I can take every 4 hrs but I only take it at night. Maxeran for nausea which I have been taking more of the last couple days. Ativan for the anxiety that keeps me sleepless at night. I'm super depressed right now...angry, actually. I'm angry about all of this. I know anger passes and it pisses me off that it's not passing fast enough. I just want to run away from life for a few days. Love my family, but I just want to be alone in my misery. Not permanently, just for a few days. Sigh. My rainbows and butterflies outlook is strained at the moment. Its a rare occurrence for me and makes me super uncomfortable but all I can do is roll with it.

Cheers to us gloom and dormers lol
Hope you are feeling better soon.

01-28-2016, 11:43 AM   #40
DanaBanana
Senior Member
 
DanaBanana's Avatar
 
Join Date: Dec 2015
Location: British Columbia

My Support Groups:
I would love a little getaway. But in.saying that, I'd love al ittle getaway with just my man and I more. Life is too busy right now. Making the time isn't impossible, just not in the cards right now. But I'm dreaming. ;-)
01-29-2016, 02:17 AM   #41
Marie23
 
Marie23's Avatar
Dreaming is good. When we quit dreaming that is the time to worry. I hope the new drugs agree with you and do their job. Maybe you can plan a getaway with your hubby. Even if takes awhile to get there it's good to dream.
Reply

Thread Tools


All times are GMT -5. The time now is 09:22 AM.
Copyright 2006-2017 Crohnsforum.com